# SDR P5CA2022092100173

- Difficulty date: September 21, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 53,013 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

AREA EMERGENCY LT AT SUPERNUMERARY COMPARTMENT INOP(  RELAMPED AREA EMERGENCY LT ABOVE 2ND SUPERNUMERARY SEAT IAW AMM 33-51-03, CKD OK.  )
